# SDR SWIA202408230617

- Difficulty date: June 17, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FLAP HAS GOUGE DAMAGE ON LOWER SKIN AT WS54. FWD OF TRAILING EDGE     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED R/H I/B FLAP LOWER SKIN, PERFORMED SKIN REPAIR SPLICE IAW CRJ700 SRM 57-52-01, 51-26-01, 51-42-10, 51-40-11, 51-21-11, 51-25-06, 51-25-01, CRJ700 AMM 27-52-21, 57-52-27, 27-57-21 AND  57-52-01NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S072924-1 P.O# 172794 DATE OF INSPECTION: 29JUL2024. NO DEFECTS NOTED AT TIME OF INSPECTION. OPS AND RIG CHECK GOOD.TOOLS USED: DEPTH GAUGETOOL ID#  AJ-1511 CAL DUE: FEB2025DEPTH GAUGE TOOL ID# AV7277 CAL DUE: AUG2024TQ WRENCH TOOL ID# AV-1339 CAL DUE: JAN2025TQ WRENCH TOOL ID# AV-BX403 CAL DUE: JAN2025DIGITAL CALIPER TOOL ID# AV 7803 CAL DUE: JAN2025COUNTING SCALE TOOL ID# AV-4800 CAL DUE: DEC-2024SAFETY CABLE GUN AV6072 CAL DUE JAN2025OK TO INSTALL R/H INBD FLAP ST910269
